0

votes

Michele 9 on this site advised that "A widely used additive is "canthaxantin." Canthaxantin can cause eye problems in humans." Does anyone know what sort of eye problems are specific to this chemical?

Answered on September 12, 2013
Created September 12, 2013 at 8:53 PM

Michele 9 on this site advised that "A widely used additive is "canthaxantin." Canthaxantin can cause eye problems in humans." Does anyone know what sort of eye problems are specific to this chemical?

  • 84c29759bddf1a004931233c4340eff2

    asked by

    (0)
  • Views
    603
  • Last Activity
    1184D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

1 Answers

0
32f5749fa6cf7adbeb0b0b031ba82b46

(41767)

on September 12, 2013
at 09:22 PM

It causes canthaxanthin retinopathy. Essentially deposits of canthaxanthin in the retina. Seems that people who took supplement canthaxanthin for self-tanning purposes were the folks to had issues with canthaxanthin retinopathy. Probably not an issue for those who consume a bit in food as an additive.

Here's Google on it: https://www.google.com/search?q=canthaxanthin+retinopathy

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!